# SDR SWIA202159369

- Difficulty date: May 13, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 897-913 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON INTERCOSTAL ATTACHED TO STGR (22R) BETWEEN F.S. 897.00 AND 913.00.     (C-CHECK RO 7/7/2021)    EVALUATED CORROSION ON INTERCOSTAL ATTACHED TO STGR 22R BETWEEN FS 897.00 AND FS 913.00. CORROSION FOUND TO BE OUT OF ALLOWABLE LIMITS. REF CRJ-900 SRM 53-00-00-101-001-A01. REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW FABRICATED INTERCOSTAL P/N SH690-37104-2. REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH690-37060 REV AC DATED 2018-08-06. COMPLIED WITH ST 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (RII)
